# SDR 2005UALA00281

- Difficulty date: March 28, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Engine: Pwa PW4090
- System (JASC): 2565 · Escape Slide
- Part: Flapper Valve
- Condition: Damaged
- Location: Aspirator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED ASPIRATOR FLAPPER VALVE.  SLIDE/RAFT WAS REMOVED FROM AIRCRAFT AT NORMAL MAINTENANCE INTERVAL.  DAMAGED ASPIRATOR FLAPPER VALVE WAS OBSERVED DURING SLIDE/RAFT MAINTENANCE. THE EXACT CAUSE OF THE DAMAGE COULD NOT BE DETERMINED.
